Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 12, NWS Austin/San Antonio, TX

June 12, 2025Hays County, Texas

NWS Austin/San Antonio, TX issued this tornado warning at Jun 12, 2025, 1:05 AM CDT for Hays County, Texas. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2025, 1:05 AM CDT (06:05 UTC)
Expired
Jun 12, 2025, 1:17 AM CDT
In force
12 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 24 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 1:06 AM CDTTORNADO5 S Wimberley, TXSouthwest Hays County Tornado 2 rated EF0. The track of the second tornado was estimated through a combination of information gathered by the survey team and through radar. While much of the damage fell to the north of northeast, indications are that the torna

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

212 
WFUS54 KEWX 120605
TOREWX
TXC209-120630-
/O.NEW.KEWX.TO.W.0012.250612T0605Z-250612T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
105 AM CDT Thu Jun 12 2025

The National Weather Service in Austin San Antonio has issued a

* Tornado Warning for...
  Southeastern Hays County in south central Texas...

* Until 130 AM CDT.

* At 105 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Wimberley, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  San Marcos, Kyle, Wimberley, Uhland, San Marcos Regional Airport,
  and Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3000 9778 2992 9784 2988 9789 2986 9790
      2986 9789 2983 9791 2980 9795 2988 9807
      2993 9814 2998 9812
TIME...MOT...LOC 0605Z 281DEG 19KT 2993 9810 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Brady
3 follow-up statements
229 
WWUS54 KEWX 120607
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
107 AM CDT Thu Jun 12 2025

TXC209-120630-
/O.CON.KEWX.TO.W.0012.000000T0000Z-250612T0630Z/
Hays TX-
107 AM CDT Thu Jun 12 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN HAYS COUNTY...

At 107 AM CDT, a confirmed large and extremely dangerous tornado was
located near Wimberley, moving east at 20 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
San Marcos, Kyle, Wimberley, Uhland, San Marcos Regional Airport, and
Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3000 9778 2992 9784 2988 9789 2986 9790
      2986 9789 2983 9791 2980 9795 2988 9807
      2993 9814 2998 9812
TIME...MOT...LOC 0607Z 281DEG 19KT 2993 9808 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

Brady
835 
WWUS54 KEWX 120613
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
113 AM CDT Thu Jun 12 2025

TXC209-120630-
/O.CON.KEWX.TO.W.0012.000000T0000Z-250612T0630Z/
Hays TX-
113 AM CDT Thu Jun 12 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHEASTERN HAYS COUNTY...

At 113 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Wimberley, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
San Marcos, Kyle, Wimberley, Uhland, San Marcos Regional Airport, and
Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2991 9811 2997 9809 2999 9792 3000 9778
      2992 9784 2988 9789 2986 9790 2986 9789
      2983 9791 2981 9794 2987 9805 2988 9807
TIME...MOT...LOC 0613Z 281DEG 19KT 2992 9804 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Brady
664 
WWUS54 KEWX 120617
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
117 AM CDT Thu Jun 12 2025

TXC209-120627-
/O.CAN.KEWX.TO.W.0012.000000T0000Z-250612T0630Z/
Hays TX-
117 AM CDT Thu Jun 12 2025

...THE TORNADO WARNING FOR SOUTHEASTERN HAYS COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds and heavy rain remain likely and 
a Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 2991 9811 2997 9809 2999 9792 3000 9778
      2992 9784 2988 9789 2986 9790 2986 9789
      2983 9791 2981 9794 2987 9805 2988 9807
TIME...MOT...LOC 0614Z 281DEG 19KT 2992 9801 

$$

Brady

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 12:35 AM CDT, 30 minutes earlier.

Area forecast discussion, Jun 12, 12:35 AM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1235 AM CDT Thu Jun 12 2025

...New AVIATION...

.UPDATE...
Issued at 932 PM CDT Wed Jun 11 2025

With the expansion of the level 3 of 4 risk on the evening issuance
of the excessive rainfall outlook southwestward into the San Antonio
metro area and the latest short term guidance trends, including the
Warn-on-Forecast, we have also elected to expand the Flood Watch
southwestward to include Bexar, Bandera, Medina counties and points
eastward. Rainfall amounts of 2 to 4 inches with isolated amounts
near or in excess of 6 inches are possible.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 304 PM CDT Wed Jun 11 2025

Expansive cloud cover from early morning rains has mainly shifted
east of the region early this afternoon. Some earlier showers over
the southern Edwards Plateau have moved eastward into the Hill
Country. Elsewhere, some clouds are noted, but with the cooling and
stabilization from earlier, development is slow.

As we head through the evening hours, we should see an increase in
the coverage of showers and storms across the Hill Country. While
there is some disagreement among the hi-res models, we expect the
activity over the Hill Country to move eastward into the I-35
corridor along with some additional development over the coastal
plains region. With slow-moving storms in an environment with high
precipitable water values (1.75-2.25"), locally heavy rain is a
concern from this evening into Thursday. Hi-res models tend to show
the higher amounts near and east of the I-35 corridor for areas
generally along and north of a Burnet to Austin to La Grange line.
These areas have seen some recent rains and with expected moderate to
heavy rain, a Flood Watch has been issued for Burnet, Williamson,
Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM
this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4
inches are possible, with amounts up to 6 inches in a few spots. The
higher rain chances begin to shift eastward Thursday evening, but
will keep a good chance for showers and storms in the forecast given
a lingering upper trough axis over the region.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 304 PM CDT Wed Jun 11 2025

An upper level low pressure system over the eastern part of the
Southern Plains is forecasted to push into the Middle Mississippi
Valley on Friday into Saturday. The subtropical ridge builds out
west across the four corners region and northern Mexico providing
a dry weather pattern across South Central Texas for the weekend
into the middle of next week.

High temperatures are likely to be at or slightly above normal
climate values ranging from the lower to mid 90s across most areas
and up to 101 along the Rio Grande. For the overnight lows,
temperatures range from the mid to upper 70s areawide.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Thu Jun 12 2025

Thunderstorms are moving into the San Antonio area and ceilings have
lowered. Any storm that moves across an airport will reduce
visibility and produce strong, gusty winds. Storms should move into
Austin within the next hour. There's about a three hour window for
storms to move through. Once the line moves through, there will be
isolated showers with lightning possible. All of the rain should be
gone by around noon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              88  75  93  76 /  50  20  20   0
Austin Bergstrom Intl Airport  88  75  92  76 /  50  20  30   0
New Braunfels Muni Airport     89  75  93  75 /  60  20  20   0
Burnet Muni Airport            86  72  91  74 /  30  10  20   0
Del Rio Intl Airport           96  77 100  78 /   0   0   0   0
Georgetown Muni Airport        86  74  91  75 /  40  20  20   0
Hondo Muni Airport             91  74  94  75 /  30  10  10   0
San Marcos Muni Airport        89  75  93  75 /  50  20  30   0
La Grange - Fayette Regional   86  75  91  76 /  80  30  40   0
San Antonio Intl Airport       90  76  93  77 /  40  20  20   0
Stinson Muni Airport           92  77  95  78 /  50  20  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson-
Wilson.

&&

Short-Term...Platt
Long-Term...17
Aviation...05

In the hours before

Special weather statement, Jun 12, 12:15 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1215 AM CDT Thu Jun 12 2025

TXZ204-120600-
Medina TX-
1215 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of central Medina
County through 100 AM CDT...

At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm over
D'Hanis, or 7 miles west of Hondo, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hondo, New Fountain, Quihi, and D'Hanis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2925 9931 2937 9936 2953 9910 2928 9896
TIME...MOT...LOC 0515Z 245DEG 8KT 2933 9929

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Brady
Local storm report, Jun 12, 12:17 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1217 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     Flash Flood      2 SW Helotes            29.55N 98.72W
06/12/2025                   Bexar              TX   Mesonet

            Low water crossings in northwest Bexar
            County beginning to flood per
            bexarflood.org.

&&

JR
Special weather statement, Jun 12, 12:19 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 AM CDT Thu Jun 12 2025

TXZ204-205-120600-
Bexar TX-Medina TX-
1219 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of east central Medina
and northwestern Bexar Counties through 100 AM CDT...

At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cliff to Leon Valley. These storms were
nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Shavano
Park, Hollywood Park, Cross Mountain, Lackland AFB, Cliff, Leon
Springs, The Dominion, Government Canyon State Natural Area, Rio
Medina, Sea World, Castle Hills, Balcones Heights, Hill Country
Village, Grey Forest, San Geronimo, and Fiesta Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2944 9896 2963 9886 2970 9880 2964 9837
      2938 9858
TIME...MOT...LOC 0519Z 216DEG 4KT 2952 9887 2950 9862

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Brady
Special weather statement, Jun 12, 12:20 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT Thu Jun 12 2025

TXZ189-191-205-206-120600-
Comal TX-Bexar TX-Hays TX-Kendall TX-
1220 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of central Hays,
southeastern Kendall, north central Bexar and Comal Counties through
100 AM CDT...

At 1220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Driftwood to near Bulverde. Movement was
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Braunfels, Schertz, Kyle, Buda, Dripping Springs, Wimberley,
Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch, Bulverde, Garden
Ridge, Woodcreek, Guadalupe River State Park, Smithson Valley, Spring
Branch, Fischer, Driftwood, Bergheim, Timberwood Park, and Mountain
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3016 9790 3010 9782 2962 9824 2976 9865
      2995 9843 2994 9841 3004 9830 3007 9829
      3020 9813
TIME...MOT...LOC 0520Z 261DEG 8KT 3013 9809 2975 9846

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady
Special weather statement, Jun 12, 12:58 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1258 AM CDT Thu Jun 12 2025

TXZ204-205-120700-
Bexar TX-Medina TX-
1258 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of northern Medina and
central Bexar Counties through 200 AM CDT...

At 1258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hollywood Park to Hondo. Movement was northeast
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Schertz, Converse, Universal City, Live Oak, Selma,
Hondo, Castroville, San Antonio Int Airport, Randolph AFB, Leon
Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Shavano Park, Hollywood Park, Cross Mountain, and Olmos Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2944 9929 2956 9898 2956 9894 2958 9891
      2974 9848 2963 9834 2956 9830 2954 9825
      2955 9826 2955 9825 2950 9818 2949 9819
      2949 9818 2947 9815 2925 9921
TIME...MOT...LOC 0558Z 244DEG 8KT 2960 9851 2936 9919

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Brady
Special weather statement, Jun 12, 1:00 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
100 AM CDT Thu Jun 12 2025

TXZ191-192-205>207-120700-
Guadalupe TX-Comal TX-Bexar TX-Hays TX-Travis TX-
100 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of Hays, northwestern
Guadalupe, southwestern Travis, northeastern Bexar and Comal Counties
through 200 AM CDT...

At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dripping Springs to 6 miles north of
Garden Ridge. Movement was northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, New Braunfels, San Marcos, Schertz, Kyle, Cibolo, Buda,
Selma, Dripping Springs, Wimberley, Tanglewood Forest, Canyon Lake
Dam, Austin Bergstrom Int Airport, Canyon Lake, Lakeway, Bee Cave,
Bulverde, Garden Ridge, West Lake Hills, and The Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3028 9763 2950 9817 2972 9851 3035 9805
TIME...MOT...LOC 0600Z 244DEG 11KT 3018 9804 2973 9825

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.